# SDR DALA2019090105109

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 72,157 hours, 52,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31DEF THROUGH 36DEF SEAT MOUNTED EMERGENCY LIGHTS INOP. REPLACED FUSE 1 IN BATTERY PACK B5-212 REF AMM 33-53 CHECKS GOOD. (LP6018365)
